Equivariant and hyperequivariant cohomology

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)177-185
Number of pages9
JournalIllinois Journal of Mathematics
Volume20
Issue number2
StatePublished - Jan 1 1976

Fingerprint

Equivariant
Cohomology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Equivariant and hyperequivariant cohomology. / Mielke, Marvin.

In: Illinois Journal of Mathematics, Vol. 20, No. 2, 01.01.1976, p. 177-185.

Research output: Contribution to journalArticle

@article{7ca1a4ccbfcc483299a1e3ed9c1a985c,
title = "Equivariant and hyperequivariant cohomology",
author = "Marvin Mielke",
year = "1976",
month = "1",
day = "1",
language = "English (US)",
volume = "20",
pages = "177--185",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "2",

}

TY - JOUR

T1 - Equivariant and hyperequivariant cohomology

AU - Mielke, Marvin

PY - 1976/1/1

Y1 - 1976/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972496380&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972496380&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972496380

VL - 20

SP - 177

EP - 185

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 2

ER -